# SDR SWAA2021110128284

- Difficulty date: October 10, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231XF HAS NUMEROUS DENTS AND PULLING FIBERS / OKAY TO INSTALL FLOORBOARD ACCOMPLISHED ON W.O. # 843971REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL WITH A NEW ONE PER AMM 53-21-00.
